Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child has diarrhea, green stools. Not taking Normet. Any other medicine?

My son is 4months 2 week old. He is suffering with diarhoea, watery and green in color. He is going after every one hour. My paeditrician advised syp. Normet ( ofloxacin+ ornidazole ). I am trying to give him with the help of dropper. But he is not taking because of bitter taste and more quantity. Is there any other medicine for above symptoms in low quantity dose with sweet taste.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

thanks for writing to healthcare magic

antibiotics are indicated only in the case of dysentry.

it is not recommended in diarrhoea with out blood or mucus in the stool

ORS to rehydrate the child may be required

hope this helps

take care
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor